# SDR CA961007028

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Cracked Boss
- Location: Nr 2 Eng Nr 9
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF POWER ON #2 ENGINE DURING TAKEOFF. GROUND INSPECTION FOUND THE #9 FUEL NOZZLE BOSS CRACKED AND THE GASKET DISTRESSED.
